# SDR CA081229001

- Difficulty date: December 25, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 8,428 hours
- Engine: Ge CF343B1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 04093H1031
- Condition: Cracked
- Location: Cockpit
- Part time: 10,575 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE RT WINDSHIELD CRACKED LIMITING THE FIRST OFFICER VIEW.  AN EMERGENCY WAS DECLARED, THE AIRCRAFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT.  AT THIS TIME, NO IMPACT WERE REPORTED BY THE FLIGHT CREW.  VISUAL INSPECTION OF THE WINDSHIELD INDICATES THAT THE EXTERNAL AND INTERNAL LAYERS ARE CRACKED.
